The isochrony of a system of three differential equations in the presence of a family of nonperiodic solutions in the neighborhood of the origin
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2279-2282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a21,
author = {Z. M. Kochetkova},
title = {The isochrony of a system of three differential equations in the presence of a family of nonperiodic solutions in the neighborhood of the origin},
journal = {Differencialʹnye uravneni\^a},
pages = {2279--2282},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a21/}
}
TY - JOUR AU - Z. M. Kochetkova TI - The isochrony of a system of three differential equations in the presence of a family of nonperiodic solutions in the neighborhood of the origin JO - Differencialʹnye uravneniâ PY - 1971 SP - 2279 EP - 2282 VL - 7 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_12_a21/ LA - ru ID - DE_1971_7_12_a21 ER -
%0 Journal Article %A Z. M. Kochetkova %T The isochrony of a system of three differential equations in the presence of a family of nonperiodic solutions in the neighborhood of the origin %J Differencialʹnye uravneniâ %D 1971 %P 2279-2282 %V 7 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1971_7_12_a21/ %G ru %F DE_1971_7_12_a21
Z. M. Kochetkova. The isochrony of a system of three differential equations in the presence of a family of nonperiodic solutions in the neighborhood of the origin. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2279-2282. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a21/